# SDR DALA2021092705800

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,035 hours, 28,545 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R AFT ENT DOOR EICAS MSG IN FLIGHT. PRESSURIZATION. CORRECTIVE ACTION: INSPECTED R AFT DOOR. NO DAMAGE OR DEBRIS. NO EICAS MSG. (7588662)
